A NOTE ON MULTIPLICATIVE PARTITIONS OF BIPARTITE NUMBERS

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 198
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorHahn, Sang-Geunko
dc.contributor.authorKIM, JKko
dc.date.accessioned2013-03-02T16:48:00Z-
dc.date.available2013-03-02T16:48:00Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1995-
dc.identifier.citationFIBONACCI QUARTERLY, v.33, no.3, pp.283 - 288-
dc.identifier.issn0015-0517-
dc.identifier.urihttp://hdl.handle.net/10203/74524-
dc.languageEnglish-
dc.publisherFIBONACCI ASSOC-
dc.titleA NOTE ON MULTIPLICATIVE PARTITIONS OF BIPARTITE NUMBERS-
dc.typeArticle-
dc.identifier.wosidA1995RA82600017-
dc.type.rimsART-
dc.citation.volume33-
dc.citation.issue3-
dc.citation.beginningpage283-
dc.citation.endingpage288-
dc.citation.publicationnameFIBONACCI QUARTERLY-
dc.contributor.localauthorHahn, Sang-Geun-
dc.contributor.nonIdAuthorKIM, JK-
dc.type.journalArticleNote-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0